# SDR VNAA2020063011101

- Difficulty date: June 28, 2020
- Submitted: June 30, 2020
- Operation: Air carrier
- Aircraft: N547NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15317
- Aircraft time: 14,056 hours, 12,925 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Pin
- Condition: Installed
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: W, J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF,  CREW STATED THEY HAD A GEAR DISAGREE INDICATION, DECLARED EMERGENCY AND RETURNED TO DEPARTURE.   AFTER LANDING, GEAR PIN WAS FOUND IN NOSE LANDING GEAR BY MX.  GEAR PIN WAS REMOVED.
